# SDR SWIA201437789

- Difficulty date: May 13, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 29,724 hours, 24,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409 + 128 VERTICAL POSTS AT LBL 18, INBD AND OTBD SIDES HAVE INDICATIONS NOTED IN THE AFT FLANGE RADII AT WL 69 APPROXIMATELY .250" LONG BY 60 PERCENT FSH.  C-CHECK, STILL IN C-CHECK, REMOVED DISCREPANT VERTICAL POSTS FROM FS 409 + 128/LBL 18 AND INSTALLED NEW SERVICEABLE POSTS IAW SRM AND REO.
